# SDR CALA2023050801419

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 124,107 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: NA
- Condition: Unknown
- Location: R Fwd Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FWD DOOR SLIDE LIGHT L393 INOP - ORIGINATED BY EMP V905488 O N HAECO NR 9453842, SPEC NO.B767-33-3-7004. PERFORMED BY EMP V905488, REPLACED R/H FWD DOOR SLIDE LIGHT L393 LAMP AND NEW LAMP TEST FOUND PASS, AS PER AMM 33-51-06-902-082 REV 138.
